MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SPY CYSTOSCOPE HYSTEROSCOPE AUTOCLAVABLE 4MM 30 DEG KS SERIES; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

STRYKER ENDOSCOPY-SAN JOSE SPY CYSTOSCOPE HYSTEROSCOPE AUTOCLAVABLE 4MM 30 DEG KS SERIES; CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Catalog Number 0502721030
Medical Device Problem Code Fogging (1253)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that they had a fogging problem that disturbed the surgeon.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that they had a fogging problem that disturbed the surgeon.
 
Additional Manufacturer Narrative
Three attempts were made to retrieve the device for evaluation but the device was not returned.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: blurry.Probable root cause: incorrectly assembled optical train, damage to optical train, end of life wear-out, shipping damage, use error.The reported failure mode will be monitored for future reoccurrence.

Brand Name
SPY CYSTOSCOPE HYSTEROSCOPE AUTOCLAVABLE 4MM 30 DEG KS SERIES
Common Device Name
CYSTOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23995821
Report Number0002936485-2026-00005
Device Sequence Number10503482
Product Code FAJ
UDI-Device Identifier07613327616743
UDI-Public07613327616743
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K233635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502721030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown